Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor & insomnia - for Cindy

Posted by dave on November 30, 1999, at 22:29:29

In reply to Re: Effexor & Tricyclics?, posted by Cindy on November 30, 1999, at 8:41:41

> What time of day do you take your Effexor? I've been taking 75 mg/day in the AM but don't know whether to take the other 75mg (increases today) at noon or at night. Does it cause bad insomnia? Thanks!--Cindy

Ive been taking 225mg in the pm because if i take it in the a.m i become sleepy during the day. The insomnia i experience may not have been effexor induced. You may not experience any insomnia at all from the effexor- in fact it makes many people tired and seepy- just depends on your system. But if it does cause insomnia the best time to take it may be in the morning- as this will ensure that there are as low levels in your blood system at night as is possible, hopefully preventing insomnia. If you are taking 2*75mg pills at the moment, your doc is likely to change you over to the 150mg tablet anyway, so you might try to find the best time of day to take the 2*75 mg tablets at the same time- i hope this helps.-bye *dave*.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dave thread:15954